# SDR 2008UALA02481

- Difficulty date: April 28, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 31,111 hours, 4,156 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING AND EMERGENCY LIGHTS AT PED NR 1 LT FAILED TIME TEST. REPLACED POWER SUPPLY AT DOOR 1L AND CHARGED BATTERY PACK, OPS CHECK GOOD PER MM 33-51-00 PG 209.AC OK FOR SERVICE.
